MathSciNet Relay Station
MathSciNet bibliographic data
MR884454 11D04
Sun, Qi; Wan, Da Qing On the solvability of the equation $\sum^n_{i=1}x_i/d_i\equiv 0\;({\rm mod}\,1)$ and its application. Proc. Amer. Math. Soc. 100 (1987), no. 2, 220–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement